Makale
Tam Makale
Uluslararası
2006
On Jones Polynomials of graph of torus knot K 2 q
International Mathematical Forum
Cilt 1 · ss. 1537–1541 · 01.01.2006
Atıf için künye
Uğur, T., & Kopuzlu, A. (2006). On Jones Polynomials of graph of torus knot K 2 q. International Mathematical Forum, 1, 1537–1541.
BibTeX
@article{ugur2006-74150,
author = {Uğur, Tamer and Kopuzlu, Abdullah},
title = {On Jones Polynomials of graph of torus knot K 2 q},
journal = {International Mathematical Forum},
year = {2006},
volume = {1},
pages = {1537--1541},
issn = {1312-7594},
url = {https://akademik.atauni.edu.tr/yayinlar/74150-on-jones-polynomials-of-graph-of-torus-knot-k-2-q}
}